# SDR QXEA2017013000818

- Difficulty date: December 29, 2016
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 37,499 hours, 39,186 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 15 HAS NUMEROUS DEFECTS / DAMAGE. BLENDED OUT SEAT TRACK 15 DEFECTS AND FOUND OUT OF LIMITS PER SRM 53-20-49 REPAIR -02. BLENDED TO .025, MAX BLEND LIMITS IS .015. REPLACEMENT OF SEAT TRACK 15 ACCOMPLISHED.
